# SDR A6WA201441583

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLANGE OF FS 280 BULKHEAD IS CRACKED OTBD OF RBL 9.  REPAIRED FS 280 LOWER FLANGE OTBD OF RBL 9 IAW STS EA15-2014-124 DATED 5/20/2014.
